| Model Number |
M001394240020040 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Malposition of Device (2616); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: as the event date was not available despite request by boston scientific (bsc), the event date was estimated to the first day of the aware month.D6a - implant date: as the implant date was not available despite request by bsc, the implant date was estimated to the first day of the aware month.
Event or Problem Description
It was reported that the coil was malpositioned.This 2x4 embold fibered device was selected for use in an embolization procedure to treat a bleed.It was noted the target location was moderately tortuous, and the vessel was not less than 1.5mm.After breaking the proximal release perforation, resistance was encountered when retracting the detachment (pull) wire.There was a delay in coil deployment, and the coil shifted slightly; however, the coil did not move into a different anatomical location and did not cause non-target embolization.The case was completed, and there were no patient complications as a result of this event.The patient fully recovered.